Publications et prépublications du laboratoire

Les prépublications des membres du laboratoire peuvent être consultées sur les deux sites suivants

Une liste non exhaustive des publications du laboratoire basée sur les serveurs de HAL est présentée ci-dessous :

2013

  • Convergence in total variation on Wiener chaos
    Ivan Nourdin, Guillaume Poly
    Stochastic Processes and their Applications 123 2 (2013) 651-674     
  • Lagrangian flows for vector fields with gradient given by a singular integral
    François Bouchut, Gianluca Crippa
    Journal of Hyperbolic Differential Equations 10 2 (2013) 235-282     

2012

  • A note on the controllability of jump diffusions with linear coefficients
    Dan Goreac
    IMA Journal of Mathematical Control and Information 29 3 (2012) 427-435     
  • Null-series on the complex sphere
    Evgeny Abakumov, Evgueni Doubtsov
    J. Approx. Theory 164 10 (2012) 1427-1442     
  • Linearization Techniques for Controlled Piecewise Deterministic Markov Processes; Application to Zubov's Method
    Dan Goreac, Oana Silvia Serea
    Applied Mathematics and Optimization 66 2 (2012) 209-238     
  • Global well-posedness for Navier-Stokes equations in critical Fourier-Herz spaces
    Marco Cannone, Gang Wu
    Nonlinear Analysis: Theory, Methods and Applications 75 9 (2012) 3754--3760     
  • The spinor representation formula in 3 and 4 dimensions
    Pascal Romon, Julien Roth
    Conference on Pure and Applied Differential Geometry (2012) 300     
  • Conservation of geometric structures for non-homogeneous inviscid incompressible fluids
    Francesco Fanelli
    Communications in Partial Differential Equations 37 9 (2012) 1553-1595     
  • Optimal stopping in a general framework
    Magdalena Kobylanski, Marie-Claire Quenez
    Electronic Journal of Probability 17 72 (2012) 1-28     
  • Convergence of a misanthrope process to the entropy solution of 1D problems
    Robert Eymard, Michel Roussignol, Antoine Tordeux
    Stochastic Processes and their Applications 122 (2012) http://www.sciencedirect.com/science/article/pii/S0304414912001536     
  • Level sets of multiple ergodic averages
    Fan Ai-Hua, Lingmin Liao, Ji-Hua Ma
    Monatshefte für Mathematik 168 (2012) 17--26     
  • Reverse estimates in growth spaces
    Evgeny Abakumov, Evgueni Doubtsov
    Math. Z. 271 (2012) 399-413     
  • Skew Killing spinors
    Georges Habib, Julien Roth
    Central European Journal of Mathematics 10 3 (2012) 844-856     
  • Finite volume schemes for the biharmonic problem on general meshes
    Robert Eymard, Thierry Gallouët, Raphaele Herbin, Alexander Linke
    Mathematics of Computation 81 280 (2012) 2019-2048     
  • AN ALMOST SCHUR THEOREM ON 4-DIMENSIONAL MANIFOLDS
    Yuxin Ge, Guofang Wang
    Proceedings of the American Mathematical Society 140 3 (2012) 1041--1044     
  • Large deviations estimates for the multiscale analysis of heart rate variability
    Patrick Loiseau, Claire Médigue, Paulo Gonçalves, Najmeddine Attia, Stéphane Seuret, François Cottin, Denis Chemla, Michel Sorine, Julien Barral
    Physica A: Statistical Mechanics and its Applications 391 22 (2012) 5658-5671     
  • Continuous-time skewed multifractal processes as a model for financial returns
    Emmanuel Bacry, Laurent Duvernet, Jean-François Muzy
    J. Appl. Probab. 49 2 (2012) 482--502     
  • Transport-entropy inequalities on the line
    Nathael Gozlan
    Electronic Journal of Probability 17 49 (2012) 1-18     
  • Lack of compactness in the 2D critical Sobolev embedding, the general case
    Hajer Bahouri, Mohamed Majdoub, Nader Masmoudi
    Comptes Rendus Mathématique 350 (2012) 177--181     
  • Vertex-centred Discretization of Multiphase Compositional Darcy Flows on General Meshes
    Cindy Guichard, Robert Eymard, Raphaele Herbin, Roland Masson, P Samier
    ECMOR XIII - 13th European Conference on the Mathematics of Oil Recovery (2012)      
  • General nonexact oracle inequalities for classes with a subexponential envelope
    Guillaume Lecué, Shahar Mendelson
    Annals of Statistics 40 2 (2012) 832-860     
  • A point of view on Gowers uniformity norms
    Bernard Host, Bryna Kra
    New York Journal of Mathematics 18 (2012) 213--48     
  • A Lagrangian Approach for the Incompressible Navier-Stokes Equations with Variable Density
    Raphaël Danchin, Piotr Bogusław Mucha
    Communications on Pure and Applied Mathematics 65 (2012) 1458-1480     
  • A non-linear problem involving a critical Sobolev exponent.
    Soohyun Bae, Rejeb Hadiji, Francois Vigneron, Habib yazidi
    Journal of Mathematical Analysis and Applications 396 1 (2012) 98-107     
  • Stochastic methodology for the study of an epidemic decay phase, based on a branching model
    Sophie Penisson, Christine Jacob
    International Journal of Stochastic Analysis 2012 2012 (2012) 598701     
  • A simple variance inequality for U-statistics of a Markov chain with applications
    Gersende Fort, Eric Moulines, Pierre Priouret, Pierre Vandekerkhove
    Statistics and Probability Letters 82 6 (2012) 1193--1201     
  • Refined inequalities on graded Lie groups
    Hajer Bahouri, Clotilde Fermanian Kammerer, Isabelle Gallagher
    Comptes rendus de l'Académie des sciences. Série I, Mathématique (2012) p.393-397     
  • Numerical modeling of the mount Steller landslide flow history and of the generated long period seismic waves
    Laurent Moretti, Anne Mangeney, Yann Capdeville, Eléonore Stutzmann, Christian Huggel, Demian Schneider, François Bouchut
    Geophysical Research Letters 39 16 (2012) L16402     
  • Central limit theorems for additive functionals of ergodic Markov diffusions processes
    Patrick Cattiaux, Djalil Chafai, Arnaud Guillin
    ALEA : Latin American Journal of Probability and Mathematical Statistics 9 2 (2012) 337-382     
  • American options by Malliavin calculus and nonparametric variance and bias reduction methods
    L. Abbas-Turki, Bernard Lapeyre
    SIAM Journal on Financial Mathematics 3 1 (2012) 479 - 510     
  • The smooth-fit property in an exponential Lévy model
    Damien Lamberton, Mohammed Mikou
    Journal of Applied Probability 49 1 (2012) 137-149     
  • Vertex centred Discretization of Two-Phase Darcy flows on General Meshes
    Robert Eymard, Cindy Guichard, Raphaele Herbin, Roland Masson
    ESAIM: Proceedings 35 (2012) 59-78     
  • Asymptotic of grazing collisions and particle approximation for the Kac equation without cutoff
    Nicolas Fournier, David Godinho
    Communications in Mathematical Physics 316 2 (2012) 207-344     
  • Estimation of a semiparametric mixture of regressions model.
    Pierre Vandekerkhove
    Journal of Nonparametric Statistics (2012) 1-28     
  • Universality in one dimensional Hierarchical Coalescence Processes
    A. Faggionato, F. Martinelli, Cyril Roberto, C. Toninelli
    Annals of Probability (2012)      
  • Around the circular law
    Charles Bordenave, Djalil Chafai
    Probability Surveys 9 (2012) 1-89     
  • Bivariate Gamma wear processes for track geometry modelling, with application to intervention scheduling
    Sophie Mercier, Carolina Meier-Hirmer, Michel Roussignol
    Structure and Infrastructure Engineering 8 4 (2012) 357-366     
  • Vertex-centred discretization of multiphase compositional Darcy flows on general meshes
    Robert Eymard, Cindy Guichard, Raphaele Herbin, Roland Masson
    Computational Geosciences 16 4 (2012) 987 - 1005     
  • A survey on Fourier analysis methods for solving the compressible Navier-Stokes equations
    Raphaël Danchin
    Science China Mathematics 55 2 (2012) 245--275     
  • Convergence in law in the second Wiener/Wigner chaos
    Ivan Nourdin, Guillaume Poly
    Electronic Communications in Probability 17 36 (2012) 1-12     
  • Linearization techniques for $\mathbb{L}^{\infty}$-control problems and dynamic programming principles in classical and $\mathbb{L}^{\infty}$-control problems
    Dan Goreac, Oana Silvia Serea
    ESAIM: Control, Optimisation and Calculus of Variations 18 3 (2012) 836-855     
  • High-order explicit time-integrators for discontinuous Galerkin discretizations of the Maxwell equations
    Hassan Fahs, Mohamad Safa
    International Journal of Modeling, Simulation, and Scientific Computing 4 1 (2012) Article ID : 1250029     
  • Existence results for flows of slightly compressible viscoelastic fluids in a bounded domain with corners
    Colette Guillopé, Zaynab Salloum, Raafat Talhouk
    Analysis and Applications 10 4 (2012) 381-411     
  • The almost sure invariance principle for unbounded functions of expanding maps
    Jerome Dedecker, Sébastien Gouëzel, Florence Merlevede
    ALEA : Latin American Journal of Probability and Mathematical Statistics 9 (2012) 141-163     
  • SPECTRUM OF STOCHASTIC ADDING MACHINES AND FIBERED JULIA SETS
    Ali Messaoudi, Olivier Sester, Glauco Valle
    Stochastics and Dynamics 13 3 (2012) 1250021 (26 pages)     
  • Dynamical properties of the negative beta transformation
    Lingmin Liao, Wolfgang Steiner
    Ergodic Theory and Dynamical Systems 32 5 (2012) 1673-1690     
  • The divergence equation in rough spaces
    Raphaël Danchin, Piotr Boguslaw Mucha
    Journal of Mathematical Analysis and applications 386 1 (2012) 10--31     
  • Viability, invariance and reachability for controlled piecewise deterministic Markov processes associated to gene networks
    Dan Goreac
    ESAIM: Control, Optimisation and Calculus of Variations 18 2 (2012) 401-426     
  • Exercise Boundary of the American Put Near Maturity in an Exponential Lévy Model
    Damien Lamberton, Mohammed Mikou
    Finance and Stochastics 17 2 (2012) 355-394     
  • Some recent developments in functional inequalities
    Emmanuel Boissard, Nathael Gozlan, Joseph Lehec, Christian Léonard, Georg Menz, André Schlichting
    Journées MAS 2012 - Concentration et application 44 (2012) 338-354     
  • On the Lawrence-Doniach model of superconductivity: magnetic fields parallel to the axes.
    Etienne Sandier, Stan Alama, Lia Bronsard
    J. Eur. Math. Soc. 14 6 (2012) 1825-1857     
  • Some applications of linear programming formulations in stochastic control
    Dan Goreac, Oana Silvia Serea
    Journal of Optimization Theory and Applications 155 2 (2012) 572-593     
  • Small-stencil 3D schemes for diffusive flows in porous media
    Robert Eymard, Cindy Guichard, Raphaele Herbin
    ESAIM: Mathematical Modelling and Numerical Analysis 46 (2012) 265-290     
  • Single switch surface hopping for molecular quantum dynamics
    Clotilde Fermanian Kammerer, Caroline Lasser
    Journal of Mathematical Chemistry 50 3 (2012) 620--635     
  • Finite volume approximation of degenerate two-phase flow model with unlimited air mobility
    Boris Andreianov, Robert Eymard, Mustapha Ghilani, Nouzha Marhraoui
    Numerical Methods for Partial Differential Equations 29 2 (2012) pp. 441-474     
  • The periodic unfolding for a Fredholm alternative in perforated domains
    D Cioranescu, A Damlamian, G Griso
    IMA Journal of Applied Mathematics 77 (2012) 837 - 854     
  • Madelung, Gross-Pitaevskii and Korteweg
    Rémi Carles, Raphaël Danchin, Jean-Claude Saut
    Nonlinearity 25 10 (2012) 2843-2873     
  • An a priori estimate for the singly periodic solutions of a semilinear equation
    Genevieve Allain, Anne Beaulieu
    Asymptotic Analysis 76 2 (2012) 115--122     
  • An application of shadow systems to Mahler's conjecture.
    Matthieu Fradelizi, Mathieu Meyer, Artem Zvavitch
    Discrete and Computational Geometry 48 3 (2012) 721-734     
  • Circular Law Theorem for Random Markov Matrices
    Charles Bordenave, Pietro Caputo, Djalil Chafai
    Probability Theory and Related Fields 152 (2012) 751-779     
  • A point of view on Gowers uniformity norms
    Bernard Host, Bryna Kra
    New York Journal of Mathematics 18 (2012) 213-248     
  • Hypersurfaces of Spinc manifolds and Lawson Type correspondence
    Roger Nakad, Julien Roth
    Annals of Global Analysis and Geometry 42 3 (2012) 421-442     
  • Single switch surface hopping for molecular quantum dynamics
    Clotilde Fermanian Kammerer, Caroline Lasser
    Journal of Mathematical Chemistry (2012) 620-635     
  • Approximation of nonlinear parabolic equations using a family of conformal and non-conformal schemes
    Robert Eymard, Angela Handlovicova, Karol Mikula
    Communications on Pure and Applied Mathematics 11 1 (2012) http://www.aimsciences.org/journals/displayArticlesnew.jsp?paperID=6484     
  • Condition number of a square matrix with i.i.d. columns drawn from a convex body
    Radosław Adamczak, Olivier Guédon, Alexander Litvak, Alain Pajor, Nicole Tomczak-Jaegermann
    Proceedings of the American Mathematical Society 140 (2012) 987-998     
  • Linear stability analysis of first-order delayed car-following models on a ring
    Antoine Tordeux, Michel Roussignol, S. Lassarre
    Physical Review E : Statistical, Nonlinear, and Soft Matter Physics 86 3 (2012) 036207-036216     
  • Short loop decompositions of surfaces and the geometry of Jacobians
    Florent Balacheff, Hugo Parlier, Stéphane Sabourau
    Geometric And Functional Analysis 22 1 (2012) 37-73     
  • Rates of convergence in the strong invariance principle under projective criteria
    Jérôme Dedecker, Paul Doukhan, Florence Merlevède
    Electronic Journal of Probability 17 (2012) 1-31     
  • Existence of strong solutions in a larger space for the shallow-water system
    Frédéric Charve, Boris Haspot
    Advances in Differential Equations 17 (2012) 1085-1114     
  • On the existence of a time inhomogeneous skew Brownian motion and some related laws
    Pierre Etore, Miguel Martinez
    Electronic Journal of Probability 17 (2012) 19:1-27     
  • Smoothness of Metropolis-Hastings algorithm and application to entropy estimation
    Didier Chauveau, Pierre Vandekerkhove
    ESAIM: Probability and Statistics (2012) 10.1051/ps/2012004     
  • Moment estimates for convex measures
    Radosław Adamczak, Olivier Guédon, Rafal Latala, Alexander Litvak, Krzysztof Oleszkiewicz, Alain Pajor, Nicole Tomczak-Jaegermann
    Electronic Journal of Probability 17 (2012) 101: 1-19     
  • Nonparametric estimation of the division rate of a size-structured population
    Marie Doumic-Jauffret, Marc Hoffmann, Patricia Reynaud-Bouret, Vincent Rivoirard
    SIAM Journal on Numerical Analysis 50 2 (2012) 925--950     
  • The periodic unfolding method in domains with holes
    Doina Cioranescu, Alain Damlamian, Patrizia Donato, Georges Griso, Rachad Zaki
    SIAM Journal on Mathematical Analysis 44 2 (2012) 718-760     
  • Grid Orientation Effect in coupled Finite Volume Schemes
    Robert Eymard, Cindy Guichard, Roland Masson
    IMA Journal of Numerical Analysis (2012) http://imajna.oxfordjournals.org/cgi/authordata?d=10.1093/imanum/drs016&k=929ef8d7     
  • Chevet type inequality and norms of submatrices
    Radosław Adamczak, Rafal Latala, Alexander Litvak, Alain Pajor, Nicole Tomczak-Jaegermann
    Studia Mathematica 210 (2012) 35-56     
  • On ergodic two-armed bandits
    Pierre Tarrès, Pierre Vandekerkhove
    Annals of Applied Probability 22 2 (2012) 457-476     
  • On the well-posedness of the full low-Mach number limit system in general critical Besov spaces
    Raphaël Danchin, Xian Liao
    Communications in Contemporary Mathematics 14 3 (2012) 47 pages     
  • Eigenvalue pinching and application to the stability and the almost umbilicity of hypersurfaces
    Jean-Francois Grosjean, Julien Roth
    Mathematische Zeitschrift 271 (2012) 469-488     
  • LOCALLY NEARLY SPHERICAL SURFACES ARE ALMOST-POSITIVELY c-CURVED
    Philippe Delanoë, Yuxin Ge
    Methods and Applications of Analysis 18 3 (2012) 269-302     
  • Sample Path Large Deviations for Squares of Stationary Gaussian Processes
    Marguerite Zani
    Theory of Probability and Its Applications c/c of Teoriia Veroiatnostei i Ee Primenenie 57 2 (2012) 395--405     
  • $C^{1,\alpha}$ regularity of solutions of degenerate fully non-linear elliptic equations
    Cyril Imbert, L. Silvestre
    Advances in Mathematics 233 (2012) 196-206     
  • Minimizers of the Lawrence-Doniach Functional with Oblique Magnetic Fields
    Stan Alama, Lia Bronsard, Etienne Sandier
    Communications in Mathematical Physics 310 1 (2012) 237--266     
  • Almost sure invariance principles via martingale approximation
    Florence Merlevede, Costel Peligrad, Magda Peligrad
    Stochastic Processes and their Applications 122 1 (2012) 170--190     
  • Large scale behavior of wavelet coefficients of non-linear subordinated processes with long memory
    Marianne Clausel, François Roueff, Murad Taqqu, Ciprian Tudor
    Applied and Computational Harmonic Analysis 32 2 (2012) 223-241     
  • A note on linearization techniques via occupational measures for deterministic and stochastic control
    Dan Goreac, Oana Silvia Serea
    Colloque Fédération Normandie- Mathématiques Edp-Normandie. Le Havre 2012 (2012) 133-142     
  • Estimation of second order parameters using probability-weighted moments
    Julien Worms, Rym Worms
    ESAIM: Probability and Statistics 16 (2012) 97-113     
  • Study of a $3D$ Ginzburg-Landau functional with a discontinuous pinning term
    Mickaël dos Santos
    Nonlinear Analysis: Theory, Methods and Applications 75 17 (2012) 6275-6296     
  • A note on linearization methods and dynamic programming principles for stochastic discontinuous control problems
    Dan Goreac, Oana-Silvia Serea
    Electronic Communications in Probability 17 (2012)      
  • Interactions between compressed sensing, random matrices, and high dimensional geometry
    Djalil Chafai, Olivier Guédon, Guillaume Lecué, Alain Pajor
    Société Mathématique de France (2012) In press (Panoramas et Synthèses n°37)